Osaka Journal of Mathematics

On the exchange property in a directsum of indecomposable modules

Manabu Harada

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 12, Number 3 (1975), 719-736.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200758174

Mathematical Reviews number (MathSciNet)
MR0393134

Zentralblatt MATH identifier
0325.16019

Subjects
Primary: 16A64

Citation

Harada, Manabu. On the exchange property in a directsum of indecomposable modules. Osaka J. Math. 12 (1975), no. 3, 719--736. https://projecteuclid.org/euclid.ojm/1200758174


Export citation